VOL. 35 · NO. 2 | May 2006
 
VIEW ALL ABSTRACTS +
Articles
S JANECZKO, M MIKOSZ
Hokkaido Math. J. 35 (2), 215-227, (May 2006) DOI: 10.14492/hokmj/1285766355
KEYWORDS: symplectic relation, Lagrangian Grassmannian, Maslov class, 58F05, 70H15, 57R45, 32S20
Nikolaos BOURNAVEAS
Hokkaido Math. J. 35 (2), 229-246, (May 2006) DOI: 10.14492/hokmj/1285766356
KEYWORDS: nonlinear wave equations, Dirac-Klein-Gordon system, Yukawa interaction, 35B45, 35Q55, 34L40
Muneo CH\=O, Tadasi HURUYA
Hokkaido Math. J. 35 (2), 247-259, (May 2006) DOI: 10.14492/hokmj/1285766357
KEYWORDS: Hilbert space, operator, Trace, principal function, 47B20, 47A10
J. GINIBRE, G. VELO
Hokkaido Math. J. 35 (2), 261-287, (May 2006) DOI: 10.14492/hokmj/1285766358
KEYWORDS: long range scattering, modified wave operators, Wave-Schr\"odinger system, 81U99, 35Q40, 35P25, 35B40
Shoichi FUJIMORI
Hokkaido Math. J. 35 (2), 289-320, (May 2006) DOI: 10.14492/hokmj/1285766359
KEYWORDS: de Sitter 3-space, spacelike CMC 1 surface, admissible singularities, 53B30, 53A10
Yoshikazu GIGA, Katsuya INUI, Alex MAHALOV, Shin'ya MATSUI
Hokkaido Math. J. 35 (2), 321-364, (May 2006) DOI: 10.14492/hokmj/1285766360
KEYWORDS: words: rotating Navier-Stokes equations, nondecreasing initial data, Riesz operators, 76D05, 76U05, homogeneous Besov spaces
Kazushi YOSHITOMI
Hokkaido Math. J. 35 (2), 365-378, (May 2006) DOI: 10.14492/hokmj/1285766361
KEYWORDS: Schr\"odinger operators, periodic point interactions, spectral gaps, 34B37, 34D08, 34B30, 34L40
D. TAMBARA
Hokkaido Math. J. 35 (2), 379-425, (May 2006) DOI: 10.14492/hokmj/1285766362
KEYWORDS: tensor category, distributor, center, 18D10
Takashi OKUYAMA
Hokkaido Math. J. 35 (2), 427-436, (May 2006) DOI: 10.14492/hokmj/1285766363
KEYWORDS: mixed basic subgroup, purifiable subgroup, T--high subgroup, splitting group, 20K21, 20K27
Nobuo NAKAGAWA, Chihiro SUETAKE
Hokkaido Math. J. 35 (2), 437-456, (May 2006) DOI: 10.14492/hokmj/1285766364
KEYWORDS: blocking semioval, Projective plane, ternary function, finite field, Collineation group, 51E20
E.G. LADOPOULOS, V.A. ZISIS
Hokkaido Math. J. 35 (2), 457-469, (May 2006) DOI: 10.14492/hokmj/1285766365
KEYWORDS: hypersingular integral equations, singularity, quadrature method, error estimate,Banach spaces, 65R20, 65L10
Zbigniew JELONEK
Hokkaido Math. J. 35 (2), 471-485, (May 2006) DOI: 10.14492/hokmj/1285766366
KEYWORDS: polynomials, {\L}ojasiewicz exponent, affine variety, 14R99, 14A10, 14Q20
Back to Top